# SDR SWAA2020050542859

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT FCB BS440 - BS492 RBL28 WL157. / EVALUATED DAMAGE FOUND ON FCB SUBTHRESHOLD WEB MORE THAN 50% MATERIAL LOST; ORIGINAL MATERIAL THICKNESS 0.045' DAMAGE REMOVED IN AREA OF L=39' W=2.1' FOUND TO BE OUT OF LIMIT IAW SRM 53-30-15-1A-1 LOCATED AND DRILLED NEW SUBTHRESHOLD WEB ITEM# 7530597 IAW SRM 51-40-05-0G-0 2ND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG# 143A8120 REV-B
